Existence locale et régularité du problème de Dirichlet pour l'équation de Monge-Ampère  [ Local existence and regularity of the Dirichlet problem for the Monge-Ampere equation ]
Journées équations aux dérivées partielles (1989), article no. 21, 5 p.
@article{JEDP_1989____A21_0,
     author = {Zuily, Claude},
     title = {Existence locale et r\'egularit\'e du probl\`eme de Dirichlet pour l'\'equation de Monge-Amp\`ere},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1989},
     zbl = {0696.35054},
     mrnumber = {91e:35096},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1989____A21_0}
}
Zuily, Claude. Existence locale et régularité du problème de Dirichlet pour l'équation de Monge-Ampère. Journées équations aux dérivées partielles (1989), article  no. 21, 5 p. http://www.numdam.org/item/JEDP_1989____A21_0/

[BA] A.E. Baraka, Estimations Lp et Holderiennes pour certaines classes d'opérateurs elliptiques singuliers, Thesis University of Rennes, (1987).

[C.N.S] L. Caffaralli-L. Nirenberg-Spruck, The Dirichlet problem for non-linear second order elliptic equations I : Monge-Ampère equations, Comm. Pure and Applied Math. XXXVII, (1984), 369-402. | Zbl 0598.35047

[G.Y] J.B. Goodmann-D. Yang, Local solvabiliry of non linear partial differential equations of real principal type, Preprint.

[H.Z1] J. Hong-C. Zuily, Existence of C∞ local solutions for the Monge-Ampère equation, Invent. Math. 89, (1987), 645-661. | MR 88j:35056 | Zbl 0648.35016

[H.Z2] J. Hong-C. Zuily, Lp and Hölder estimates for a class of degenerate elliptic boundary value problems. Application to the Monge-Ampère equation, Preprint. | Zbl 0742.35009

[L1] C.S. Lin, The local isometric embedding in R3 of 2-dimensional Riemanian Manifolds with non negative curvature, J. Diff. Geom. 21, (1985), 213-230. | Zbl 0584.53002

[L2] C.S. Lin, The local isometric embedding ... with Gaussian curvature changing sign cleanly, Comm. Pure and Appl. Math., Vol. XXXIX, (1986), 867-887. | Zbl 0612.53013

[TU] N. Trudinger, J. Urbas, The Dirichlet problem for the equation of prescribed Gauss curvature, Bull. Austr. Math. Soc., Vol 28, (1983), 217-231. | MR 85i:35062 | Zbl 0524.35047

[Z] C. Zuily, Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle, Annali Scuola Norm. di Pisa (à paraître). | Numdam | Zbl 0702.35050